# SDR IXXA201306120007

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SECTION OF STANCHION AT BS 1440, RBL 19 CORRODED.  FABRICATED STANCHION IAW DWG 284N1695 USING EXTRUSION AND 10140-2002 7075-T6511.  RT STANCHION IAW DWG 284N1695.
